Table of Contents Author Guidelines Submit a Manuscript
Journal of Nanomaterials
Volume 2015, Article ID 842937, 6 pages
http://dx.doi.org/10.1155/2015/842937
Research Article

Self-Consistent Calculation on the Time-Dependent Electrons Transport Properties of a Quantum Wire

School of Physics Science and Technology, Lingnan Normal University, Zhanjiang 524048, China

Received 27 March 2015; Revised 29 June 2015; Accepted 30 June 2015

Academic Editor: Ottorino Ori

Copyright © 2015 J. Chuen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Chuen, D. Y. Li, Y. Tian, and L. X. Shao, “Self-Consistent Calculation on the Time-Dependent Electrons Transport Properties of a Quantum Wire,” Journal of Nanomaterials, vol. 2015, Article ID 842937, 6 pages, 2015. https://doi.org/10.1155/2015/842937.